MAUDE Adverse Event Report: ECOLAB/MICROTEK MEDICAL INC MICROTEK; ADHESION GENERAL PURPOSE PROBE COVER

ECOLAB/MICROTEK MEDICAL INC MICROTEK; ADHESION GENERAL PURPOSE PROBE COVER
Model Number APC1289
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
Itr was reported that the sticker on the probe cover that exposes the adhesive is very tough to pull off and either removes the adhesive with the sticker or ends up ripping a hole in the probe cover.No patient injury, infections or complications were reported.

Brand Name
MICROTEK
Common Device Name
ADHESION GENERAL PURPOSE PROBE COVER
Manufacturer (Section D)
ECOLAB/MICROTEK MEDICAL INC
1 ecolab place
st. paul MN 55102
Manufacturer (Section G)
MICROTEK DOMINICANA, S.A.
zona franca no. 2
la romana, la romana
DR  
Manufacturer Contact
yarina montas
1 ecolab place
st. paul, MN 55102
MDR Report Key17938478
Report Number8043817-2023-00014
Device Sequence Number15149257
Product Code PUI
UDI-Device Identifier00748426107360
UDI-Public00748426107360
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 10/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date06/01/2026
Device Model NumberAPC1289
Device Lot Number3223LR1100
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2023
Initial Report FDA Received Date10/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown